# SDR DALA2019062103732

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 33,246 hours, 14,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LEFT OVERWING EXIT DOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED THE BATTERY M1168 PER B737 AMM 33-51. OP CKS GOOD.
